# SDR YENA2020011520017

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 5783
- Aircraft time: 23,767 hours, 7,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 786376
- Condition: Discharged
- Location: Cabin
- Part time: 12,395 hours, 4,036 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (REF WORK ORDER 2020-4/1) THE EMERGENCY POWER SUPPLY UNIT BATTERY AT AFT GALLEY AREA MUST BE REPLACED; REF WORK ORDER 2020-4/1, REMOVED AND REPLACED THE BATTERY OF THE AFT GALLEY EPSU (EMERGENCY POWER SUPPLY UNIT) 13WL IAW AMM 33-51-38-400-002-A AND PERFORMED OPERATIONAL TEST OF EPSU IAW AMM 33-51-00-710-001 AND TEST IS OK.
